Magnetic flux distribution in a three-dimensional inductive network of Josephson junctions

A. Tuohimaa, J. Paasi, T. Tarhasaari, T. Di Matteo, R. De Luca

Research output: Contribution to journalArticleScientificpeer-review

9 Citations (Scopus)

Abstract

The magnetic response of three-dimensional Josephson junction networks to constant or slowly varying external magnetic fields is studied. General equations are written for complex networks made of n elementary cubic cells, each cell containing 12 resistively shunted ideal Josephson junctions. The magnetic-flux distribution in the network is calculated numerically as a function of the external magnetic field for different values of superconducting quantum interference device parameter, network size, and external magnetic-field direction. The magnetic-flux distribution in the network is graphically shown, first for increasing and then for decreasing values of the external magnetic flux.

Original languageEnglish
Pages (from-to)9711-9718
Number of pages8
JournalPhysical Review B - Condensed Matter and Materials Physics
Volume61
Issue number14
DOIs
Publication statusPublished - 1 Jan 2000
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Magnetic flux distribution in a three-dimensional inductive network of Josephson junctions'. Together they form a unique fingerprint.

Cite this